# SDR DL72S020831

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,116 hours, 51,715 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: Rt Wing 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 L/C 1.25 INCH CRACK NBR 5 SLAT COVE SKIN ATTACH ANGLE AT INBD END                                           REPAIRED PER M/M57-54-000-8 FIG 805A
